# SDR CALA2016121201072

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 56,374 hours, 19,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHTS IN SEAT ROW 22-30, ONE MID-CEILING EMERGENCY LIGHT AND TWO EXT EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK, OPS TESTED GOOD. ACFT OK TO CONTINUE.
